Aa
A
A
Close
Avatar universal
meds cause weight gain and really doesn't help
I am on Cymbalta and Lyrica, I have gained 20 pounds. I have always watch what I eat and exercise daily, but healthy eating and exercise doesn't help. I feel bloated and uncomfortable all the time. Not only am I now over weight, the fibromyalgia never goes away. I tried to stop taking Lyrica, I suffered from hot sweats, verigo, and vomiting. The side effects from the Lyrica are numerous, headache, weight gain, bladder problems, etc. When I tell my Dr. she says, "Well these are the recommended medications for Fibromyalgia."
My left arms bicep muscle stays so sore and weak I cannot lift anything, even my purse. I am open for any suggestions.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fibromyalgia Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Autoimmune Diseases Answerers
1530171 tn?1448133193
Blank
London, ON